On cardinality of reducts for the most part of binary decision tables

Mikhail Ju Moshkov*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

In the paper upper and lower bounds on the cardinality of reducts for the most part of binary decision tables are obtained.

Original languageEnglish (US)
Title of host publicationProceedings of the 2nd Indian International Conference on Artificial Intelligence, IICAI 2005
Pages2404-2410
Number of pages7
StatePublished - 2005
Externally publishedYes
Event2nd Indian International Conference on Artificial Intelligence, IICAI 2005 - Pune, India
Duration: Dec 20 2005Dec 22 2005

Other

Other2nd Indian International Conference on Artificial Intelligence, IICAI 2005
CountryIndia
CityPune
Period12/20/0512/22/05

ASJC Scopus subject areas

  • Artificial Intelligence

Fingerprint Dive into the research topics of 'On cardinality of reducts for the most part of binary decision tables'. Together they form a unique fingerprint.

Cite this